CureZone   Log On   Join
Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 
Kabel Views: 18,420
Published: 14 years ago
 
This is a reply to # 946,825

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


thanks for that info - so sorry to hear of your long term side effect of mirena. I sincerely hope that you will gradually get better and that one day you will be able to do without the medication. As the mirena causes fluid retention and migraines which in themselves can cause constriction of the blood vessels, so i am told, i wonder if it caused fluid retention and swelling in or around your brain or blood vessels which may have started off the seizures? I am no expert in those matters, but it just seems a logical link, somehow. Have the other more "normal" side effects that you had, gone now or do you still have some of those too? Thinking of you, and wishing you well. x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

18.047 sec, (1)